# SDR 2000UALA00794

- Difficulty date: December 15, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 35,847 hours, 13,470 cycles
- Engine: Pwa PW2037
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 257T110315
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF UNABLE TO RETRACT GEAR.  *S/D*  REPLACED LANDING GEAR CONTROL LEVER  MODULE.
